# SDR YENA201702020057

- Difficulty date: February 2, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N304JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000257
- Aircraft time: 14,663 hours, 23,172 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116405
- Part serial: K1185
- Condition: Failed
- Location: Hyd System
- Part time: 10,273 hours, 6,846 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED EDP 2 FAIL FOLLOWED BY COMPLETE LOSS OF NR 2 HYDRAULIC SYSTEM.  DIVERTED. EMERGENCY DECLARED.  REPLACED NR 2 ENGINE EDP HYDRAULIC PUMP IAW AMM 29-11-01. PERFORMED OPS CHECK. OPS CHECK TEST PASSED.
